# SDR AALA201508239003

- Difficulty date: August 22, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 41,838 hours, 25,192 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665409
- Part serial: A5478
- Condition: Unserviceable
- Location: R2 Door
- Part time: 50,987 hours, 22,174 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R2 SLIDE WAS DUE A TIME CHANGE.  DURING INSTALLATION OF R2 DOOR SLIDE, FOUND ELEC HARNESS INSTALLED INCORRECTLY ON PACK ASSEMBLY INTERNALLY, FAILS STEP J OF JC 26L00025011.  RE-INSTALLED, REMOVED SLIDE THAT WAS TO BE CHANGED FOR TIME.
